A 22-year-old female asked:
Disclaimer

had unprotected sex day after period ended on july 4,took planb on july 6. few days later i began light period and it still hasn't ended (today is july 24). is it normal?

1 doctor answer
Dr. John Munshower
30 years experience Family Medicine
Not really, but....: Plan B can certainly cause irregular bleeding as it works on hormonal levels to prevent a pregnancy. See if the light bleeding stops soon as over 2 weeks is not "normal" but can occur. If it continues over 3 weeks, then call the GYN and get Eval.
Answered on Jul 24, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Tests are accurate: Todays test are very sensitive. They become positive about a week after ovulation. Try repeating the test weekly until your next scheduled period. If ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
No not common: See your gyn for an evaluation and work up, doubt you would be pg but your gyn can include that with blood work and you need an ultrasound.
1
1 thank
A 20-year-old female asked:
Dr. Betsy Greenleaf
23 years experience Gynecology
Possible: It is not unusual to get some bleeding after the use of Plan B. Follow up with a doctor if you develop other symptoms if bleeding becomes heavier tha ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month